# SDR QXEA200700033

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,709 hours, 8,121 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 032C0407
- Condition: Warning Light
- Location: Nr 2
- Part time: 8,709 hours, 8,124 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SJC FLIGHT NR 2404: ABORTED TAKEOFF, NR 2 AC GEN CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 2 AC GEN IAW HORIZON TASK CARD 6242101.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
